# SDR SIMA20150608005

- Difficulty date: June 8, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324371
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN FS 319.70 & 330.00 IS CORRODED.  INSTALLED NEW STRINGER SPLICE IAW SRM 51-42-06.
